Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Straterra mom2mbcb

Posted by not exactly on February 10, 2003, at 12:43:38

In reply to Re: Straterra, posted by mom2mbcb on February 10, 2003, at 10:37:40

Deb,

I agree with the posts by dancingdp and paulk. It's very likely you are one of those "poor metabolizers", and need to reduce your dosage accordingly [see http://www.dr-bob.org/babble/20030119/msgs/137299.html]. This might also explain the problems you've had with other meds. I, too, am very sensitive to most drugs, and have found that my optimal dosage is usually 1/2 (and sometimes as low as 1/10!) the amount that "normal" folks require.

Since Adderall helped but had serious s/e problems, you might want to try good ol' plain dexedrine instead. The l-amphetamine isomers (present in Adderall but not dex) can rub some people the wrong way (myself, for example) and may have been responsible for the high BP. But whatever you do, start with TINY doses. I find that as little as 1 mg/day of dexedrine can be a big help.

Another med you might want to try (in tiny doses, of course) is Ritalin.

BTW, your "usual" BP of 90/60 seems REALLY LOW. What does your pcp think of this?

- Bob


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:not exactly thread:133458
URL: http://www.dr-bob.org/babble/20030208/msgs/140434.html